The geometric structure of the inverse Gamma distribution

Li Tongzhu, Linyu Peng, Sun Huafei

研究成果: Article

6 引用 (Scopus)

抜粋

In the present paper we study the geometric structure of the inverse Gamma manifold from the viewpoint of information geometry and give the Kullback divergence, the J-divergence and the geodesic equations. Also, some applications of the inverse Gamma distribution are provided.

元の言語English
ページ(範囲)217-225
ページ数9
ジャーナルBeitrage zur Algebra und Geometrie
49
発行部数1
出版物ステータスPublished - 2008
外部発表Yes

    フィンガープリント

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

これを引用

Tongzhu, L., Peng, L., & Huafei, S. (2008). The geometric structure of the inverse Gamma distribution. Beitrage zur Algebra und Geometrie, 49(1), 217-225.